# SDR 2007UALA00810

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, OUTBOARD FLAP DRIVE, FOREFLAP ATTACH FITTING, 3 OF 4 BOLTS MISSING, BROKEN, WITH FITTING SEPARATING FROM ITS MOUNTING POINT (4TH LOCK FASTENER IS LOOSE AND ABOUT TO SHEAR).  [SUP 06-14-07]   REMOVED AND REINSTALLED FITTING WITH OVERSIZED FASTENERS PER UA ENGINEERING SPECIFICATIONS.
